# SDR AU990445

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc ALF502R3A
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Indicator
- Condition: Faulty
- Location: Nr 1 Engine
- Component: 200304005
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE VIBRATION INDICATOR FAULTY.
